Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Edwin H. Spanier
Title: Algebraic topology
Additional book information McGraw Series in Higher Mathematics, McGraw-Hill, New York, 1966. xiv+528 pp. $15.00.

Review Information

Reviewer: F. P. Peterson
Journal: Bull. Amer. Math. Soc. 75 (1969), 916-917
PII: S 0002-9904(1969)12285-8